Universal relational systems
Mathematica Scandinavica, Tome 4 (1956), pp. 193-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165625,
author = {BJABNI J\'ONSSON},
title = {Universal relational systems},
journal = {Mathematica Scandinavica},
pages = {193--208},
year = {1956},
volume = {4},
zbl = {0077.25302},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165625/}
}
BJABNI JÓNSSON. Universal relational systems. Mathematica Scandinavica, Tome 4 (1956), pp. 193-208. http://geodesic.mathdoc.fr/item/MS2_1956__4_165625/